# SDR ASMF2020090708

- Difficulty date: July 9, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 15,679 hours, 1,736 cycles
- Engine: GENX
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Engine
- Condition: Vibration
- Location: Right
- Part time: 15,679 hours, 1,736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE RIGHT ENGINE VIBRATION EICAS MESSAGE VIBRATION INDICATION HIGH RIGHT ENGINE WITH FAILURE CODE OF FDE 710 342 52.  MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-G77-30-F1-50A-421A-A PROCEDURE, DETECTING THE MAINTENANCE MESSAGE AND FAILURE CODE RIGHT ENGINE ASSEMBLY HIGH VIBRATION LIMIT IS EXCEEDED AND REACHED 4.1 UNITS.  THE FIM PROCEDURE WAS PERFORMED IAW FIM DMC-B787-A-G77-30-F1-50A-421A-A AND AMM DMC-B787-A-G71-00-00-18A-340A-A WITH VIBRATION OF  0.3 UNITS TO 90% N1, TESTED CORRECT.
